RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 9, Pages 1493–1497 (Mi de8808)  

Ordinary Differential Equations

On sufficient conditions for the stability of lower exponents of linear systems

A. V. Filiptsov

Belarusian State University, Minsk

Full text: PDF file (831 kB)

English version:
Differential Equations, 1995, 31:9, 1447–1451

Bibliographic databases:
UDC: 517.926
Received: 22.02.1995

Citation: A. V. Filiptsov, “On sufficient conditions for the stability of lower exponents of linear systems”, Differ. Uravn., 31:9 (1995), 1493–1497; Differ. Equ., 31:9 (1995), 1447–1451

Citation in format AMSBIB
\Bibitem{Fil95}
\by A.~V.~Filiptsov
\paper On sufficient conditions for the stability of lower exponents of linear systems
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 9
\pages 1493--1497
\mathnet{http://mi.mathnet.ru/de8808}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433668}
\zmath{https://zbmath.org/?q=an:0863.93064}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 9
\pages 1447--1451


Linking options:
  • http://mi.mathnet.ru/eng/de8808
  • http://mi.mathnet.ru/eng/de/v31/i9/p1493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019